# SDR 04FDEA00433

- Difficulty date: February 19, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 43,248 hours, 8,912 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD FLAP INBOARD HINGE (FLAP SIDE), PIVOT HOLE OUTBOARD SPOT FACE CORRODED. COMPLIED WITH FEDEX EA 1-5750-74319 - WINGS - LT AND RT OUTBOARD FLAP INBOARD HINGE BRACKET BORE CORRODED.
